个人简介

 

王勇,现为中科院数学与系统科学研究院副研究员。主要研究非线性双曲守恒律、可压缩Navier-Stokes方程、Boltzmann方程等方程的适定性和渐近行为。主要论文发表在“Adv.Math”、“Arch. Ration. Mech. Anal.”和“ SIAM J. Math. Anal.”等国际著名刊物上。



 教育经历


 2007.9-2012.7:中国科学院数学与系统科学研究院,理学博士


 2003.9-2007.7:湖南师范大学,数学与应用数学系,理学学士



 工作经历


 2014.3-至今:中国科学院数学与系统科学研究院,助理研究员


 2012.6-2014.3:中国科学院数学与系统科学研究院,特聘博士后


 

 学术访问


 2015.01-2015.03:香港中文大学数学系,Visiting Scholar


 2014.05-2014.07:香港中文大学数学研究所, Visiting Scholar


 2011.09-2012.01:香港城市大学数学系,Visiting Scholar


 2010.07-2010.09:McGill University 数学与统计系,Visiting Scholar



 部分国际邀请报告


 1. The Sixth Japan-China Workshop on Mathematical Topics from Fluid Mechanics,

    2017年10月29-31日,日本大阪大学,邀请报告


 2. Workshop on Analysis and Applications of PDEs, 2017年4月7-8日,香港理工大学,

    邀请报告


 3. Workshop "Hilbert's Sixth Problem", 2016年5月2-4日,英国莱斯特大学,邀请报告


 4. The Fifth China-Japan Workshop on Mathematical Topics from Fluid Mechanics,

   2015年11月17-22日,武汉大学,邀请报告


 5. Eighth International Conference on Nonlinear PDEs and Their Numerical Analysis,

   2015年5月25-28日,杭州师范大学,邀请报告


 6. International Workshop on PDEs in Fluid Dynamics and Related Models,2014年11月

   27-30日,上海交通大学,邀请报告



 教学情况


 中国科学院大学2017-2018年微积分I习题课



 主持科研项目


 1. 国家自然科学基金面上项目,Boltzmann方程大尺度解得整体适定性,批准号:11771429,2018.01-2021.12


 2. 国家自然科学基金青年项目,可压缩Navier-Stokes方程和Boltzmann方程解的渐进行为,批准号:11401565,

   2015.01-2017.12


研究方向

可压缩Navier-Stokes方、Euler方程,Euler-Poisson方程等流体方程的适定性和渐近行为
Boltzmann方程的适定性和流体动力学极限

学术论文

  1. The Boltzmann equation with large-amplitude initial data in bounded domains

    Renjun Duan,Yong Wang, Advances in Mathematics. 343 (2019), 36–109.

  2. Global well-posedness of the relativistic Boltzmann equation

    Yong Wang, SIAM J. Math. Anal. 50 (2018), no. 5, 5637–5694.

  3. Uniform regularity for the free surface compressible Navier-Stokes equalities with or without surface tension

    Yu Mei, Yong Wang, Zhouping Xin, Math.Models Methods Appl.Sci. 28 (2018) , no.2,259-336.

  4. Global well-posedness of the Boltzmann equation with large amplitude initial data

    Renjun Duan, Feimin Huang, Yong Wang, Tong Yang, Arch.Ration.Mech.Anal.225(2017),no.1,375-424.

  5. Diffusive wave in the low Mach Limit for compressive Navier-Stokes equations

    Feimin Huang, Tian-Yi Wang, Yong Wang, Advances in Mathematics., 319(2017),348-395.

  6. Uniform Regularity and Vanishing Dissipation Limit for the Full Compressible Navier-Stokes System in Three Dimensional Bounded Domain

    Yong Wang, Arch.Rational Mech. Anal.(2016),no.3,1345-1415.

  7. The Limit of the Boltzmann Equation to the Euler Equations for Riemann Problems

    Feimin Huang, Yi Wang, Yong Wang, Tong Yang,SIAM J.Math.Anal.45(2013) no.3,1741-1811

  8. Serrin-Type Blowup Criterion for Full Compressible Navier-Stokes System

    Xiangdi Huang, Jing Li, Yong Wang, Arch.Rational Mech. Anal, 207(2013),303-316.

  9. Long-time behavior of solutions for bipolar hydrodynamic model of semiconductors with boundary effects

    Feimin Huang, Ming Mei, Yong Wang, Tong Yang, SIAM J.Math.Anal.44 (2012) no.2,1134-1164.

  10. On the convergence Rate of Vanishing Viscosity Approximations for Nonliear Hyperbolic Systems

    Alberto Bressan, Feimin Huang, Yong Zhou, Tong Yang, SIAM J. Math.Anal, 44(2012) no.5,3537-3563.

  11. Planar traveling waves for nonlocal dispersion equation with monostable nonlinearity

    Rui Huang, Ming Mei, Yong Wang, Discrete Contin. Dyn.Syst,32(2012),no.10,3621-3649.

  12. Large-time behavior of solutions to n-dimensional bipolar hydrodynamical model of semiconductors

    Feimin Huang, Ming Mei, Yong Wang, SIAM J.Math.Anal. 43(2011),no.4,1595-1630.

  13. Asymptotic convergence to stationary waves for unipolar hydrodynamic model of semiconductors

    Feimin Huang, Ming Mei, Yong Wang,Huimin Yu, SIAM J. Math.Anal.43(2011),no.1,411-429.

  14. On Multi-Dimensional Sonic-Subsonic Flow

    Feimin Huang,Tianyi Wang, Yong Wang, Acta Math.Sci. Ser.B engl.Ed, (2011) Vol.31(6): 2131-2140.

  15. Asymptotic convergence to planar stationary waves for multi-dimensional unipolar hydrodynamic model of semiconducts

    Feimin Huang, Ming Mei, Yong Wang, Huimin Yu, J.Differential Equations.251(2011) 1305-1331.


我的团队


联系方式

中科院数学与系统科学研究院思源楼609

yongwang@amss.ac.cn